MathSciNet Relay Station
MathSciNet bibliographic data
MR714089 22E40 (10D20)
Lee, R.; Schwermer, J. The Lefschetz number of an involution on the space of harmonic cusp forms of ${\rm SL}\sb{3}$. Invent. Math. 73 (1983), no. 2, 189–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement